# SDR USAA2015020400008

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 65,581 hours, 23,308 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4002155A
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 SLAT LOWER SURFACE OTBD END SMALL AREA OF DISBOND, 4 INCHES FROM THE OTBD EDGE & 7.5 INCHES FROM THE TE.  REPAIRED NR 1 SLAT IAW EA 106478.
